# SDR REXA2019022000193

- Difficulty date: February 20, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 581 TO FS= 683, 9LBL/RBL ] [ FS= 683 TO FS= 835, 9LBL/RBL ] [ FS= 835 TO FS= 987, 9LBL][ FS= 835 TO FS= 977, 9RBL ] AT PAX CABIN. (CPAX) (TCI: 53-20-245) COMPLETE: SUMMARY: NEW FLOOR SEAT RAILS IN SECTIONS [ FS= 581 TO FS= 683, 9LBL/RBL ] [ FS= 683 TO FS= 835, 9LBL/RBL ] [ FS= 835 TO FS= 987, 9LBL][ FS= 835 TO FS= 977, 9RBL] WERE REPLACED PER AMM 53-00-49-400-801-A17.
